Quantum theory from the geometry of evolving probabilities

File Size Format
78709_1.pdf 116Kb Adobe PDF View
Title Quantum theory from the geometry of evolving probabilities
Author Reginatto, Marcel; Hall, Michael
Year Published 2012
Publisher American Institute of Physics
Citation AIP Conference Proceedings, Vol. 1443, pp. 96-103
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1063/1.3703625
Copyright Statement Copyright 2012 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in AIP Conference Proceedings, Vol. 1443, pp. 96-103 and may be found at dx.doi.org/10.1063/1.3703625.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice